# SDR UPS99229284

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 775-780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION C53-224-01.05-02 MAIN DECK SEAT TRACK BS 775-780 LBL 60 WL 208 O/B FLANGE.  REMOVED AND REPLACED SEAT TRACK FROM BS 760-848 WL 208 LBL 60 PER SRM 53-10-1.
